MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INCUBATOR C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY

DRAEGER MEDICAL SYSTEMS, INC INCUBATOR C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Model Number MU20500
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use the draeger incubator c2000 posted an alarm and the temp and humidity decreased.The child was admitted to the neonatal ward (nicu) at 00:35 on (b)(6) 2023 as premature and low birth weight.The baby was immediately placed in the incubator to keep warm, ventilated to assist breathing, provided intravenous nutrient solution and other drug treatments.At 10:00 on (b)(6), the incubator experienced a drop in temperature and humidity.Immediately replaced the incubator with a new one to continue treatment, and contacted the medical equipment department for maintenance.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
It was confirmed that the site performs the device maintenance but will call draeger for service if a malfunction occurs.Additional information was requested including what type of water is used in the incubator and if the operational checkout was performed.However, this information was not made available.The device was evaluated by a draeger technician on (b)(6) 2023.The sensor module was replaced to resolve the issue.No further issues have been reported.H3 other text : see h10.

Brand Name
INCUBATOR C2000
Common Device Name
INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
MDR Report Key17153872
Report Number2510954-2023-00006
Device Sequence Number3929174
Product Code FMZ
UDI-Device Identifier04049098000222
UDI-Public(01)04049098000222(11)160104(93)MU20500-43
Combination Product (Y/N)N
PMA/510(K) Number
K001242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU20500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 DA
Patient SexMale